Vol. 79 (2021)
No.1   No.2
Vol. 78 (2020)
No.1   No.2
Vol. 77 (2019)
No.1   No.2
Vol. 76 (2018)
No.1   No.2
Vol. 75 (2017)
No.1   No.2
Vol. 74 (2016)
No.1   No.2
Vol. 73 (2015)
No.1   No.2
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 77 No. 1 (2019)

Preface
E. Ballico
Ranks and general linear projections
P. V. Danchev
On exchange π-JU unital rings
A. Dolcetti, D. Pertici
Differential properties of spaces of symmetric real matrices
L. Lussardi
The plateau problem in the calculus of variations
H. Tadano
Some Myers type theorems and Hitchin-Thorpe inequalities for shrinking Ricci solitons, II
R. Zuffetti
Strongly ambiguous Hilbert squares of projective K3 surfaces with Picard number one
J. M. Almira, A. Romero
A new proof of a classical result on the topology of orientable connected and compact surfaces by means of the Bochner technique
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.